# SDR AWXA200600225

- Difficulty date: January 9, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON ANGLE AT FS 71, BETWEEN STRINGER 26R AND STRINGER 30R.  CORROSION WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-50-00 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW ANGLE AT FS 71, BETWEEN STR 26R AND STR 30R IAW AIRBUS 320 SRM 51-42-11.
